# SDR CA961128031

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard Bracket
- Part number: 375321399
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GALLEY DOOR CHUTE PACK CAME ADRIFT. UNABLE TO INSTALL DUE TO BROKEN LANYARD ATTACHMENT BRACKET. MAINTENANCE INSTALLED NEW BRACKET CHECKED SERVICEABLE.
